Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal tedhazzard

Posted by corafree on September 11, 2006, at 12:04:24

In reply to Re: withdrawal, posted by tedhazzard on September 10, 2006, at 23:29:02

I'm so, so sorry, for what you have gone through and are going through, and hope you feel better with each new day. I've heard of your symptoms in more than a handful of others either 'on', or 'withdrawing from', THE GREAT (Almost right up there w/ Prozac!) ... Effexor-XR. Okay I'm making fun; I'm sorry. This is NOT funny. I'm seriously, totally w/ you th, and I hope you feel better day by day.

There should be peeps here that have gone through what you're going through th, and can suggest some 'remedies' for lingering bad effects(?). Couple yrs back I was sitting here babbling about the exact same Effexor-XR stuff! I've never been to archives here, but it's here somewhere.

thingsBbetter, cf


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:corafree thread:13781
URL: http://www.dr-bob.org/babble/20060909/msgs/685028.html